Makale
Tam Makale
Uluslararası
2000
Applications of the Tachibana operator on problems of lifts
Turkish Journal of Mathematics
Cilt 24 · ss. 173–183 · 01.01.2000
Atıf için künye
MAĞDEN, A., Kadıoğlu, E., & Salımov, A. (2000). Applications of the Tachibana operator on problems of lifts. Turkish Journal of Mathematics, 24, 173–183.
BibTeX
@article{magden2000-53675,
author = {MAĞDEN, Abdullah and Kadıoğlu, Ekrem and Salımov, Arif},
title = {Applications of the Tachibana operator on problems of lifts},
journal = {Turkish Journal of Mathematics},
year = {2000},
volume = {24},
pages = {173--183},
issn = {1300-0098},
url = {https://akademik.atauni.edu.tr/yayinlar/53675-applications-of-the-tachibana-operator-on-problems-of-lifts}
}